MAUDE Adverse Event Report: COMBO (ZHONG SHAN) MEDICAL EQUIPMENT CO.,LTD. DRIVE; COMMODE

COMBO (ZHONG SHAN) MEDICAL EQUIPMENT CO.,LTD. DRIVE; COMMODE
Model Number 11148CE-4
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bruise/Contusion (1754); Fall (1848); Multiple Fractures (4519)
Date of Event 06/18/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a commode by an end user's sister, who reported that the end user fell while supporting herself on the commode armrests and sustained a broken thumb and femur, as well as some bruising.The end user reported treating her injuries at a hospital.Repeated attempts to have the device returned for investigation were unsuccessful.Drive believes they will be unable to gather additional information.Drive is submitting a final report at this time.If pertinent information becomes available to drive at a later date, an addendum to this report will be filed.

Brand Name
DRIVE
Common Device Name
COMMODE
Manufacturer (Section D)
COMBO (ZHONG SHAN) MEDICAL EQUIPMENT CO.,LTD.
no.6 tongxing east road
dongsheng town
zhongshan city, guangdong 52841 4
CH  528414
MDR Report Key17442799
Report Number2438477-2023-00102
Device Sequence Number2711729
Product Code ILS
UDI-Device Identifier50822383901287
UDI-Public50822383901287
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/02/2023
Report Date (Section F) 08/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number11148CE-4
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/03/2023
Device Age4 YR
Event Location Home
Date Report to Manufacturer08/02/2023
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/02/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age60 YR
Patient SexFemale
Patient Weight57 KG
Date Report Sent to FDA08/02/2023